Journal of the Korean Pediatric Society 1990;33(11):1598-1603.
Published online November 30, 1990.
A Case of Diabetic Ketoacidosis Associated with Acute Lymphocytic Leukemia during Remission Induction Chemotherapy.
Gyu Jin Oh, Hwa Jeong Lee, Heui Jeong Kwon, In Sil Lee
Department of Pediatrics, National Police Hospital, Seoul, Korea
급성 림프구성 백혈병환자의 완해유도 치료시 병발된 당뇨병성 케톤산증 1례
오규진, 이화정, 권희정, 이인실
국립경찰병원소아과
Received: 30 June 1990   • Accepted: 4 September 1990
Abstract
L-asparaginase is known as an effective anticancer drug in the induction chemotherapy of acute lymphocytic leukemia. The side effects or toxicities of L-asparaginase are hypersensitivity reaction, hepatotoxicity, pancreatitis, transient diabetes mellitus, CNS toxicity, disorders of coagulation system and mild cytotoxicity. We report a female patient with acute lymphocytic leukemia develop- ing diabetic ketoacidosis during induction chemotherapy with L-asparaginase, parednisolone, vincris- tine and intrathecal methotrexate, who died suddenly. A brief review of literature was made.
Key Words: Acute lymphocytic leukemia, L-asparaginase, Diabetic ketoacidosis




Close layer
prev next